# SDR AALA202206209343

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 61,201 hours, 35,854 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR INOPERATIVE. REPLACED AFT RIGHT LAVATORY DOOR OPEN LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-43-42.
